# SDR RAIA2019082100009

- Difficulty date: August 11, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR CUTOUT LWR THRESHOLD FR REPAIR DOUBLER AT FR 20 HAS CORROSION AROUND NUTPLATE.  REMOVED AND REPLACED REPAIR DOUBLER
